Translator Disclaimer
October 2019 Families of $K3$ surfaces and curves of (2,3)-torus type
Makiko Mase
Kodai Math. J. 42(3): 409-430 (October 2019). DOI: 10.2996/kmj/1572487224

Abstract

We study families of $K3$ surfaces obtained by double covering of the projective plane branching along curves of (2,3)-torus type. In the first part, we study the Picard lattices of the families, and a lattice duality of them. In the second part, we describe a deformation of singularities of Gorenstein $K3$ surfaces in these families.

Citation

Download Citation

Makiko Mase. "Families of $K3$ surfaces and curves of (2,3)-torus type." Kodai Math. J. 42 (3) 409 - 430, October 2019. https://doi.org/10.2996/kmj/1572487224

Information

Published: October 2019
First available in Project Euclid: 31 October 2019

zbMATH: 07174410
MathSciNet: MR4025753
Digital Object Identifier: 10.2996/kmj/1572487224

Rights: Copyright © 2019 Tokyo Institute of Technology, Department of Mathematics

JOURNAL ARTICLE
22 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.42 • No. 3 • October 2019
Back to Top